# SDR DALA1213333119

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FR15 AND FR16 FLOOR SUPPORT -Y1379.5 HAS CORROSION.  BLENDED AREA HARD POINT L=1.00", W=1.50"      D=.007" ORIG MAT.163" OUT OF LIMITS IAW A319 SRM 51-74-00.  REMOVED FLOOR SUPPORT -Y1379.5 IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.
